# SDR SWAA2013010211013

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 33,368 hours, 19,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EXIT SIGN COVER BROKE OFF.  REMOVED AND REPLACED FWD ENTRY DOOR SMALL EXIT SIGN NEAR DOOR LOWER HINGE PER M/M, OPS CHECK OK PER M/M.
